|EMS (Express Mail Service) 5-9 business days (in some cases up to 25 business days)||30 $||15 $||FREE|
|Regular Mail 14-21 business days (in some cases up to 35 business days)||20 $||FREE||FREE|
Rating of sales:
Paracetamol is a antipyretic with pain relieving action that is widely applied for treating cold and flu. Paracetamol blocks the synthesis of prostaglandins in the central nervous system by inhibiting cyclooxygenase that has certain action on the pain centers and thermoregulation.
Paracetamol has no adverse effect on the salt-water metabollism in the human body and it doesn't affect gastrointestinal tract.
Paracetamol is available in:
The usual dose of paracetamol is 2 tablets. Swallow the tablets whole with a drink of water.
Paracetamol is used only as needed, thus missed dosages are not relevant. However, you shouldn't take more than a doctor's recommended dose, and not more than once in 24 hours. Do not take double dose of Paracetamol.
If you overdose Paracetamol and you don't feel good you should visit your doctor or health care provider immediately.
Store at room temperature between 15 and 30 degrees C (59 and 86 degrees F) away from moisture and heat. Throw away any unused medicine after the expiration date. Keep out of reach of children.
Paracetamol has its side effects. The most common are:
Side effects manifestations are not only depend on medicine you are taking but also depend on your health state and on the other factors.
Do not take Paracetamol if you are allergic to Paracetamol components.
Avoid using Paracetamol in case of followng conditions: liver failure, liver problems, serious kidney problems, shock, overdose of the drug acetaminophen, poor nutrition.
Q: What is Paracetamol?
A: Paracetamol is a medication that is capable to relieve pain and acts like antipyretic that's why it is one of the most popular preparations used for treating cold and flu. Paracetamol is also used for the fast relief of headache, including migraine pain, dental pain, neuralgia, muscular and rheumatic pain, as well as algomenorrhea, pain caused be injurys and burns.
Q: How does Paracetamol work?
A: Paracetamol blocks the synthesis of prostaglandins in the central nervous system by inhibiting cyclooxygenase that has certain action on the pain centers and thermoregulation.
Q: What should I do in case of dose missing?
A: Paracetamol is used only as needed, thus missed dosages are not relevant. However, you shouldn't take more than a doctor's recommended dose, and not more than once in 24 hours. Do not take double dose of Paracetamol.
|Target Point||Shipping Method||Tracking||Delivery Time||Price|
|Not trackable||14-21 business days||USD 20.00 per order|
|Trackable, where available||5-9 business days||USD 30.00 per order|
Delivery time is:
no signature is required on delivery.
EMS - 5-9 business days, price - USD 30.00, signature is required on delivery.
Your order will be packed safe and secure and dispatched within 24 hours.
This is exactly how your parcel will look like (pictures of a real shipping item). It has a look of a regular private letter and does not disclose its contents. Size - 9.4x4.3x0.3 inches (24x11x0.7cm).
14-21 Business Days Shipping Worldwide
US Postal Service
5-9 Business Days Shipping Worldwide
3-5 Business Days Shipping US to US